Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

josesgirl1254

Member
  • Total Reviews

    0
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About josesgirl1254

  • Rank
    Junior Member
  1. I'm about 80% clear on my fourth month, I still get smaller papules around the side of my face. Don't worry it will continue to get better.
  2. I am currently on my fourth month of Accutane and my face has darken. I'm assuming in may be sun, but I would like to use a mild hydroquinoine gel (not sure about spelling) to lighten my skin. Can I do this while on Accutane? Thanks for your help
  3. I've been on Accutane about three months, I'm starting to have new breakouts in patches. I'm wondering if Cetaphil is enough to wash off my daily makeup. Seven new cysts have appeared I really don't know what to do...I don't want to put BP on my face while it is so sensitive. Any suggestions????
  4. The Skinceuticals products have worked great for keeping away dryness on my face. The Skin Firming Creme, and B5 serum is very effective. It curbed my dryness within a few days. Drugstore.com has free shipping for the product, give it a try.
  5. I used this stuff called Lip Appeal from Beauticontrol. It has really helped my lips from splitting, and helps keep them soft and moisturized. The website is http://www.beautipage.com/sje.
  6. I use an SPF 15 on my skin. I recently bought spf 30 from the skinceuticals line. But I work inside, I don't have a lot of exposure, although I applied the sunblock everyday. I'm going to have to see my derm to see what's going on.
  7. The cortisone shots worked well for me at the beginning but they began to cause indentation in the skin with hypopigmentation. It looks really bad but your cysts will 9 times out of 10 dissappear. The indentation can take up to a month to plump back up, according to your skin cycle. It can be good and bad for you.
  8. I am currently on my 3 month of Accutane, my skin has darkened significantly on the cheeks and forehead. I know some Taners say that their faces turned red, but I'm wondering what happens to our skin while on Tane. If it is a result of the medicine what can I do? Please offer suggestions no matter what race!!!
  9. Taners, I found a product that a friend of mine uses to keep her lips soft. I don't sell it or get any money for telling anyone. It works so good for my chapped lips while on Accutane I had to share it. It is called Lip Appeal and it is from a company called Beauticontrol. It has two levels one is a mask that you put on the lips, it doesn't get hard at all, you leave it on for a few minutes. You rub off the mask with your fingers then rinse pat dry, then the top level is a lip balm that mak
  10. Hey NYC it's good to cry it out sometimes, I've had acne so long it's scary. Unlike you i'm on my second marriage and honestly it effects this aspect of my life also. Those cysts that don't heal make you feel so ugly, and the scars seems to become deeper and deeper. But you do have a positive side of your life, I'm trying to focus on my son and school so I don't get to down on myself. I know we try hard to stop this problem and things don't seem to improve, but I know you probably are the mo
  11. I'm about four weeks into the Accutane process, I have the same thing going on right now. A bunch of whiteheads coming up. I get extractions nearly every week. I'm tired but I know that Accutane works, just hang in there I know how you feel. Just think about the time when you will wake up acne free, or at least not fearing a bunch of pimples in the morning. I hope you'll be okay, try not to pick to much because I noticed that your skin does get fragile.
  12. Witch Hazel was recommended to me while on Accutane after I washed my face. It is supposed to restore your PH balance gently. It's cheap and will not burn your face. I love it
  13. Hey I totally understand your plight, I can't believe i'm 33 years old and still fighting this acne thing. I stayed pretty clear for about 10 years from Accutane back in the eighties. Just last year I started to break out so bad nothing got it under control. The Accutane was a last resort and I took it because my skin has worn down so bad I'm starting to get little craters all over. You did join the right website because since going on this I feel that I'm not alone, and I get practical advi
  14. you write beatifully...I can relate to the pain you feel. I am just married for a year and my skin broke out worse than ever. It is such an emotional relapse, it's getting warm and sunny and I don't want to go outside. My husband and I are apart a lot due to work. But sometimes I urge him not to travel home if he doesn't have to just avoiding him seeing my face. I go for extractions and medical facial almost every week. I'm worn out on this acne thing. For so long I didn't have to deal wi
  15. I received the Manuaka Honey Antiseptic Gel from Living Nature Saturday, by Sunday morning I had at least 6 new cysts and a small breakout along my jawline. I did a patch test on my inner arm before using and I didn't have an allergic reaction. I want the benefits of some scar control while on Accutane without anything too strong for my skin. But I stop using it when I saw small bumps turn into big ones. By the way thanks for answering....I rarely get a reply
×